# SDR HALA0800001

- Difficulty date: January 1, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 24431
- Aircraft time: 69,698 hours, 12,683 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Module
- Part number: 285T0015116
- Part serial: D00554
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MESSAGE AILERON LOCKOUT ILLUMINATED ON DESCENT THRU 7000 FT 230 KTS FLAP 5 AUTOPILOT ON.  REPLACED RT SAM PER AMM 27-09-00.  PERFORMED TEST AMM 27-11-00 CK OK.  PERFORMED MCDP TEST 60 CK OK GRND CK 1 AT 2 ADC OK, OK FOR SERVICE.
